The Michigan Mathematical Journal

Differentiable transformation groups on homotopy spheres.

D. Montgomery and C. T. Yang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 33-46.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999655

Digital Object Identifier
doi:10.1307/mmj/1028999655

Mathematical Reviews number (MathSciNet)
MR0217815

Zentralblatt MATH identifier
0147.42303

Subjects
Primary: 57.47

Citation

Montgomery, D.; Yang, C. T. Differentiable transformation groups on homotopy spheres. Michigan Math. J. 14 (1967), no. 1, 33--46. doi:10.1307/mmj/1028999655. https://projecteuclid.org/euclid.mmj/1028999655


Export citation